# SDR FDEA202204301093

- Difficulty date: April 30, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: 114T251114
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING L/E CAVITY SUPPORT BRACKET CRACKED AT OFSS 487 REMOVED AND REPLACED THE R/W L/E NOSE FORMER (CURTAIN SUPPORT BRACKET) AND   ATTACH ANGLE AT OSS 499 (OFSS 487) IAW FEDEX E.A. H-5720-T0368117-P1, RELEASE DATE:   29APR2022, TITLE: WING - SECONDARY WING STRCT - FIELD SERVICE EVALUATION, LH WING OSS   441, OSS 499, AND OSS 565, RH WING OSS 499 AND OSS 565, LEADING EDGE NOSE FORMER AND   ANGLE REPLACEMENT
